Further Critical Cases of the Scalar Implicit Function Theorem.
Aequationes mathematicae, Tome 8 (1972), pp. 203-211
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136290,
author = {G.J. Butler and H.I. Freedman},
title = {Further {Critical} {Cases} of the {Scalar} {Implicit} {Function} {Theorem.}},
journal = {Aequationes mathematicae},
pages = {203--211},
year = {1972},
volume = {8},
zbl = {0247.26011},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136290/}
}
G.J. Butler; H.I. Freedman. Further Critical Cases of the Scalar Implicit Function Theorem.. Aequationes mathematicae, Tome 8 (1972), pp. 203-211. http://geodesic.mathdoc.fr/item/AM2_1972__8_136290/